MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Tiemann Model Urological Catheter Coude Tip; Intermittent Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bard® Tiemann Model Urological Catheter Coude Tip; Intermittent Catheter
Catalog Number 010112
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 06/29/2026
Type of Reportable Event Malfunction

Brand Name
Bard® Tiemann Model Urological Catheter Coude Tip
Common Device Name
Intermittent Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25867180
Report Number1018233-2026-04752
Device Sequence Number21197837
Product Code KOD
UDI-Device Identifier00801741029851
UDI-Public(01)00801741029851(11)251118(17)300828(10)MYKX5930
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010112
Device Lot NumberMYKX5930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date07/18/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown